# SDR DLM88980180

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 3918017503
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XE103.816 ELEVATOR HINGE SUPPORT BRACKET ATTACHED TO THE LT HORIZ STAB WAS FOUND TO HAVE CORROSION.  CORROSION IS IN THE BORE OF THE INBD AND OUTBD LUGS.  CORROSION REMOVED BY OVERSIZING THE BORE FROM 0.6245/0.6255 TO A FINAL DIAMETER OF 0.6365.  REWORKED PER ERA 331242-14.
